Down the Same Road Again

Here I am again. Anxious and suicidal. I have been feeling this way for several days now. Twice now I’ve stayed overnight at a friend’s house because I didn’t feel safe alone. I’m scared I’ll end up in the hospital, but at least I feel safe there. There are no temptations to end it all.

I think this was brought on by a med change. I’m so frustrated by that because my doctor and I made them, and made them slowly so that I wouldn’t have that hangover feeling until mid-afternoon when I finally had energy to start the day. I often fall asleep in the morning a couple hours after I get up too. I hate feeling like a slug.

I think lowering one drug in particular brought on increased depression and anxiety, as well as increased suicidal thoughts with plans (which I always have, even when I’m not actively thinking about suicide, I have the thoughts WITH plans).

That drug has been increased for several days now, but I’m still feeling horrible. Anxiety is cycling with suicidal plans. Impulsivity is growing. I don’t have the means to carry out my primary plan at home so most of the time I feel “safe” – I’m less likely to do anything. Doesn’t mean the thoughts aren’t there or the plans or the impulsivity. Sadly, my main plan is one I can carry out at my friend’s house where I stay when I feel unsafe. I’m not alone until after I fall asleep, I sleep pretty hard and I wake up groggily when people come downstairs. So I’m mostly safe.

I’m so tired of the lost time I get in the hospital all these days and weeks I’ve spent in my 30+ times. I grieve for the time even though there is nothing else I can do to stay alive. I grieve for the burden I become on friends to take care of my cat or bring me clothes. I’m ashamed of my self for not trusting myself to keep myself safe or using skills strongly enough. I’m very hard on myself. I feel a hospitalization coming. I’ve been on the increased medication for several days now and I’m still just as bad. I don’t know if I can wait a full week to give it a shot, or for another week after that when we increase the first medication, which is likely.

I don’t know what to do. I feel horrible.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s